# SDR DALA2025090806596

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,796 hours, 28,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Ozne 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE PLATE LH STA 400 TO 500I AT FWD CARGO COMPARTMENT. SIDE PLATE LH STA 400 TO 500I AT FWD CARGO COMPARTMENT WAS REPLACED PER SRM 51-40-05-0G AND PER SRM 51-40-02-0G.
